W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF2033 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
03/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: codes b14&c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® dryseal flex introducer sheath ifu, adverse events that may occur and / or require intervention include, but are not limited to: vascular trauma (i.E., dissection, rupture, perforation, tear, etc.).
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent an emergency endovascular treatment (tevar, the stent graft details unknown) for an imminently ruptured descending aortic aneurysm using gore® dryseal flex introducer sheath.Access vessel angiography during the procedure showed a dissection in the left common iliac artery and the left external iliac artery.To repair the dissection, two additional stent grafts were implanted from the left common iliac artery to the left external iliac artery.The left internal iliac artery was covered.The patient tolerated the procedure.The physician reportedly stated as follows: the patient's access vessel was narrow.I think that the vessel damage/dissection occurred during the advancement of the sheath.